mental-health-icon

Mood swing, laziness

She is extra ordinarily brilliant. More than 80% in her exams regularly irregular in school and college. Well in drawing , dancing, acting etc.. good reading habit, but no newspaper reading. Perfectionist.. but lazy to do things , no initiation..not showing affection to parents or sibblings. cant predict her moods. always needs a push to do things. She is beautiful. but reluctant to keep personal hygeine.Under pshychiatric medication for the last few months for depression, sleeplessness , social anxiety,hallucination etc.. presently taking arpizol-30mg and nexito-20 mg 1 tab each at night. has improved a lot. How long should the medication to be continued? Side effects? Can she lead a married life?
views-icons 109 Views bookmarks-icon 1 Bookmark Bookmark this Answer
Bookmark
v

Doctor Answers (1) on Mood swing, laziness

doctor profile image
Ms. Vidhi Shah Prabhu Bangalore | Clinical Psychologist
Answered
Hi, Can you tell me since how long has she been on these medicines? And has the power of the medicine been changed or been the same for all this while? Generally, psychiatric drugs need to be adjusted according to the improvement of the patient's behavior. If the patient has been improving and been showing a consistent change in her behavior the power of the medications can be reduced eventually and in certain cases the drugs can be stopped completely. However, if the condition of the patient continues to vary then the drug power needs to be either increased, maintained or even changed completely. Hence, it is important to get follow ups with the doctor at regular intervals to monitor the drug usage (once a month or once every two-three months). Any drug with an excessive use can have side effects. Always ensure you check the side effects with the doctor who is prescribing the drugs before hand so that you don't panic later on. The diagnosis of the client in this case seems unclear to me and would require more details. However, I appreciate you sharing your concerns. Please ensure she get counseled as well in the process for further improvement.
Flag this Answer
Flag this answer
2/2 people found this helpful
Was this answer helpful?
YES NO